Article Text

PDF

Retroperitoneal haemorrhage and neuropathy complicating anticoagulant therapy
  1. P. V. L. Curry,
  2. P. A. Bacon

    Abstract

    Nine cases of retroperitoneal haemorrhage complicating anticoagulant therapy are reported. Six cases were receiving heparin for myocardial infarction: an incidence of 4·3% of patients on such treatment. All the cases presented with pain, six had neurological involvement and one patient died.

    The incidence of this complication is higher than previously noted. Retroperitoneal haemorrhage requires a high index of clinical suspicion for early diagnosis and treatment if serious sequaelae are to be prevented.

    Statistics from Altmetric.com

    Request permissions

    If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.